# SDR DALA2016032302245

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON HEATER BLANKET AT BS XCW=114 APPROXIMATELY LT WING.  GOUGE ON LT HEATER BLANKET WAS REPAIR IAW ER/A 543196-14AD, REV ORIGINAL.
